# SDR RAIA00407008

- Difficulty date: July 11, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 20,590 hours, 19,882 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 700549822
- Part serial: 96031633
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED IN FLIGHT.  REMOVED AND REPLACED WEATHER RADAR TRANSMITTER OPS GOOD IAW MM 34-41-05.
